Forum home You & Your Baby

Coming of the pill pains....worried about conceiving.....

Hi All



We got married on 13th August and I have been broody for a long time. I am 31 (32 in April) and my hubby is 30 soon.



I have always had an irregular cycle so am worried about taking a long time to conceive.



I have stopped taking the pill (i was on the mini pill due to a blood clotting disorder i have), it has only been two weeks so i know it's early days but no signs of the monthly cylce yet.



I am however having very painful breasts, very tender to touch etc. Has anyone else experienced this at all?



look forward to your advice and support xx

Posts

  • Could be a symptom of ovulation.
  • RoofiesRoofies Posts: 280
    I'd say ovulation too - when I came off the pill I had agonising stomach pains about 2 weeks after stopping it. Went to the doctors (I was completely convinced I had appendicitis or something) and he said I was ovulating (I was really embarassed about making such a fuss!)



    I'm sure your breast thing is just the same. Ask your doctor if you're really worried though x
  • cebpickle1cebpickle1 Posts: 6,786
    I would think it is a sign of body getting back to normal. I was on mini pill, had a small bleed after a couple of days then 24 days later got period, my cycles ranged from 24 to 33 days and I am now 20 + 5 weeks pregnant so conceived in May
  • Thank you all for your replies, i hope that you are right, i would like to start trying asap! xx
  • Joobs09Joobs09 Posts: 214
    Hi



    I had irregular cycles too and was on minipill. came off it and had all sorts of aches and pains, plus really bad ibs. Was about 3-4 weeks before period and 4-6 weeks before I fell pregnant (so quick we were a bit shocked). I panicked about cenceiving after minipill but actually it can help to regulate you. Try not to stress (says the stress head of all things) as this can slow things down.



    Good luck

Sign In or Register to comment.